Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Cataracts while using Effexor?

Posted by paulk on May 28, 2001, at 2:33:18

Anyone get cataracts while using Effexor; specifically bilateral posterior sub capsular cataracts? This is they type that would normally be seen in diabetics or folks taking steroids and not the type associated with old age. Cataracts are listed as an infrequent side effect, but the PDR does not say what type.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64474]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paulk thread:64474
URL: http://www.dr-bob.org/babble/20010522/msgs/64474.html